# SDR DALA2023111509408

- Difficulty date: November 15, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEBS RH STA Y=953 TO Y=955 AND Y=958 TO Y=963. SUMMARY OF NRC 00489: CORROSION LEVEL 2. CORROSION ON CUSP WEBS RH STA Y=953 TO Y=970 WAS REPAIRED PER B717 SRM 53-00-55-2R REPAIR 4 FIG 223. (LP #0065452)
